Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Longer than Nomal Period
    avatar
    An_249079 posted:
    Hi! I am very concerned. I've been having problems for the past 3 years in regards to my menstual cycle. I have started on the pill when I was eighteen for about 5 months then switched to the patch for about 6 months. Then stopped taking BC all together. That's was 3 years ago. Fro. That point, my period came few, far, and in between. I got a period maybe once every 2 to 3 months, but I cramped constantly to the point of dizziness and headaches. When I would have my period, it was very dark brown and foul. ifinally got tired of this last month and I told my gynecologist. She recommended I get on BC pills. So about 2 days into taking the pills, I have my period......and it hasn't stopped. Its been over 3 weeks. Should I be concerned?
    Reply
     
    avatar
    tlkittycat1968 responded:
    Is it full-on bleeing or spotting?
     
    avatar
    ConcernedCitizen66 replied to tlkittycat1968's response:
    There are days its light then the next day it will be full on bleeding. It switches frequently but its always constant.
     
    avatar
    tlkittycat1968 replied to ConcernedCitizen66's response:
    I'd definitely see your doctor.


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.